# SDR 99ZZZX2156

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Radio
- Part number: KY196
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOUNDS GARBLED IN PILOT HEADSET WHEN  TRANSMITTING.  REMOVED AND REPLACED.
